Franca, Matteo; Sfecci, Andrea, On a diffusion model with absorption and production, «NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS», 2017, 34, pp. 41 - 60 [articolo]
CALAMAI, Alessandro; Diblík, J.; FRANCA, Matteo; Pospíšil, M., On the position of chaotic trajectories, «JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS», 2017, 29, pp. 1423 - 1458 [articolo]
Franca, Matteo; Johnson, Russell, Remarks on nonautonomous bifurcation theory, «RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE», 2017, 49, pp. 215 - 243 [articolo]
F. Dalbono; M. Franca, Nodal Solutions for Supercritical Laplace Equations, «COMMUNICATIONS IN MATHEMATICAL PHYSICS», 2016, 347, pp. 875 - 901 [articolo]
Franca, Matteo; Johnson, Russell; Munõz-Villarragut, Victor, On the nonautonomous hopf bifurcation problem, «DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S», 2016, 9, pp. 1119 - 1148 [articolo]
Flores, Isabel; Franca, Matteo, Multiplicity results for the scalar curvature equation, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2015, 259, pp. 4327 - 4355 [articolo]
Bisconti, Luca; Franca, Matteo, On a non-homogeneous and non-linear heat equation, «DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS», 2015, 12, pp. 289 - 320 [articolo]
Flores, Isabel; Franca, Matteo, Phase plane analysis for radial solutions to supercritical quasilinear elliptic equations in a ball, «NONLINEAR ANALYSIS», 2015, 125, pp. 128 - 149 [articolo]
FRANCA, Matteo, Bifurcation diagrams for singularly perturbed system: the multi-dimensional case, «ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS», 2013, 2013, pp. 1 - 36 [articolo]Open Access
CALAMAI, Alessandro; FRANCA, Matteo, Mel’nikov methods and homoclinic orbits in discontinuous systems, «JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS», 2013, 25, pp. 733 - 764 [articolo]
Franca, M., Positive solutions of semilinear elliptic equations: a dynamical approach, «DIFFERENTIAL AND INTEGRAL EQUATIONS», 2013, 26, pp. 505 - 554 [articolo]
Franca, Matteo, Bifurcation diagrams for singularly perturbed system, «ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS», 2012, 78, pp. 1 - 23 [articolo]Open Access
Franca, M., Positive solutions for semilinear elliptic equations with mixed non-linearities: 2 simple models exhibiting several bifurcations, «JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS», 2011, 23, pp. 573 - 611 [articolo]
M. FRANCA, Fowler transformation and radial solutions for quasilinear elliptic equations. Part 2: nonlinearities of mixed type, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2010, 189, pp. 67 - 94 [articolo]
M. FRANCA, Radial ground states and singular ground states for a spatial dependent p-Laplace equation, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2010, 248, pp. 2629 - 2656 [articolo]